# SDR 2022F00340

- Difficulty date: September 11, 2022
- Submitted: September 12, 2022
- Operation: General aviation
- Aircraft: N118NZ
- Make and model: Agusta AW139
- Aircraft serial: 41562
- Aircraft time: 35 hours, 34 cycles
- Engine: Pwc PT6C67C
- Engine time: 35 hours, 34 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Life Raft
- Part number: 6505106
- Part serial: 3G9560V06531
- Condition: Activated
- Location: Zone 600
- Part time: 35 hours, 34 cycles
- Component: Life Raft, Dart, 3G9560V06531
- Component part number: 6505106
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LIFE RAFT SELF-DEPLOYED WHILE IN HANGAR
